# SDR DALA2024022102369

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 56,967 hours, 30,005 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 3145 -DIV- FLIGHT DIVERTED TO DTW DUE TO SUSPECTED FUEL OVER BURN. CORRECTIVE ACTION: FOUND UNION ON FUEL RETURN VALVE LEAKING ON LEFT ENGINE. REPLACED O-RING AND LEAK CHECKED. (LP 0209373)
